# SDR QR9R2023071200001

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724189803
- Aircraft time: 3,210 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800879001
- Part serial: 787
- Condition: Misrepaired
- Location: Yaw Damper
- Part time: 3,132 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YAW TRIM ACTUATOR RECEIVED WITH BOLT HOLE MIS-DRILLED, SCRATCHES ON THE CASING IN MULTIPLE LOCATIONS, AND THE SPHERICAL BEARING HAS WEAR AND EXCESSIVE BUILDUP OF MATERIAL IN THE RACE.
